Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an adjoint functor to the Thom functor


Author: Yuli B. Rudyak
Journal: Proc. Amer. Math. Soc. 130 (2002), 1503-1506
MSC (2000): Primary 55R25; Secondary 18A40
DOI: https://doi.org/10.1090/S0002-9939-01-06415-2
Published electronically: December 20, 2001
MathSciNet review: 1879976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a right adjoint functor to the Thom functor, i.e., to the functor which assigns the Thom space $T\xi $ to a vector bundle $\xi $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R25, 18A40

Retrieve articles in all journals with MSC (2000): 55R25, 18A40


Additional Information

Yuli B. Rudyak
Affiliation: Mathematisches Institut, Universität Heidelberg, Im Neuenheimer Feld 288, 69120 Heidelberg, Germany
Address at time of publication: Department of Mathematics, University of Florida, Gainesville, Florida 32611-8105
Email: rudyak@mathi.uni-heidelberg.de, rudyak@math.ufl.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06415-2
Received by editor(s): April 2, 1999
Received by editor(s) in revised form: March 26, 2000
Published electronically: December 20, 2001
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society